# SDR 96ZZZM488

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Windshield Post
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK INDICATION ON WINDSHIELD CENTER POST, OUTSIDE DOUBLER ON LOWER END.  COMPLIED WITH BOEING SERVICE BULLETIN NR 727-53-160 AND REPLACED SKIN PANEL.
